MathSciNet Relay Station
MathSciNet bibliographic data
MR586807 (83i:47031a) 47B20
Conway, John B. On quasisimilarity for subnormal operators. Illinois J. Math. 24 (1980), no. 4, 689–702.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement